MathSciNet Relay Station
MathSciNet bibliographic data
MR2521479 (2010c:11127) 11P84 (11E25 11F27 11P82)
Berkovich, Alexander; Yesilyurt, Hamza On the representations of integers by the sextenary quadratic form $x\sp 2+y\sp 2+z\sp 2+7s\sp 2+7t\sp 2+7u\sp 2$ and 7-cores. J. Number Theory 129 (2009), no. 6, 1366–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement